# SDR UIEA2016101500810

- Difficulty date: October 15, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,598 hours, 17,268 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380027814
- Part serial: P1602
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN NO RESTART.  REMOVED AND REPLACED THE APU ASSY IAW AMM 49-11-01.  OPS AND LEAK CHECKED GOOD.
